# SDR 04172006B

- Difficulty date: April 13, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N136MJ
- Make and model: Beech 1900D
- Aircraft serial: UE36
- Aircraft time: 21,483 hours, 32,836 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT FIRE HANDLE ILLUMINATED ON TAXI THEN EXTINGUISHED.  INSPECTED FIRE LOOP NO DEFECTS NOTED, INSPECTED NR 1 ENGINE FOUND NO EVIDENCE OF FIRE.  INSPECTED FIRE LOOP WIRING HARNESS FOUND INSOLATION CHAFED FROM GROUND WIRE.  SECURED CHAFED SECTION WITH F4 TAPE.  PERFORMED 30 MINUTE GROUND RUN AT ALL POWER SETTINGS NO FIRE INDICATION NOTED.  REPAIRED GROUNDING WIRE ON LEFT ENGINE FIRE LOOP.
